Submitted

  1. P. Frankl, A. Kupavskii, Incompatible intersection properties, submitted
  2. P. Frankl, A. Kupavskii,  The Erdős Matching Conjecture and Concentration inequalities, submitted
  3. J. Kim, D. Kühn, A. Kupavskii, D. Osthus, Rainbow structures in locally bounded colourings of graphs, submitted
  4. N. Frankl, A. Kupavskii, A. Polyanskii, Simplices in diameter and unit distance graphs, in preparation
  5. S. Kiselev, A. Kupavskii, Sharp bounds for the chromatic number of random Kneser graphs and hypergraphs, in preparation
  6. A. Kupavskii, N. Zhivotovskiy, When are epsilon-nets small?, submitted
  7. A. Kupavskii, Structure and properties of large intersecting families, preprint
  8. F. Ihringer, A. Kupavskii, Regular intersecting families, submitted
  9. M. Csikós, A. Kupavskii, N. Mustafa, Optimal bounds on the VC-dimension, submitted
  10. N. Frankl, A. Kupavskii, K. Swanepoel, Unit distance representations, submitted
  11. A. Kupavskii, Random Kneser graphs and hypergraphs, submitted

Journal Publications

  1. P. Frankl, A. Kupavskii, Families of sets with no matching of sizes 3 and 4accepted at European Journal of Combinatorics.
  2. P. Frankl, A. Kupavskii, Partition-free families of sets, accepted at Proceedings of the London Mathematical Society
  3. P. Frankl, A. Kupavskii, Two problems on matchings in set families - in the footsteps of Erdős and Kleitman, accepted at J. Comb. Th. Ser. B
  4. A. Kupavskii, M. Zhukovskii, Short monadic second-order sentences about sparse random graphs, accepted at SIAM J. Disc. Math.
  5. A. Kupavskii, N. Mustafa, K. Swanepoel, Bounding the size of an almost-equidistant set in Euclidean space, to appear in Comb. Probab. Comput.
  6. A. Kupavskii, Diversity of uniform intersecting families, European Journal of Combinatorics 74 (2018), 39-47.
  7. A. Kupavskii, J. Pach, G. Tardos, Tilings with noncongruent triangles, to appear in European Journal of Combinatorics
  8. A. Kupavskii, J. Pach, G. Tardos, Controlling Lipschitz functions, to appear in Mathematika
  9. A. Kupavskii, J. Pach, G. Tardos, Tilings of the plane with unit area triangles of bounded diameter, to appear in Acta Math. Hungarica
  10. P. Frankl, A. Kupavskii,  New inequalities for families without k pairwise disjoint members,  J. Comb. Th. Ser. A  157 (2018), 427-434.
  11. P. Frankl, A. Kupavskii,  Erdős-Ko-Rado theorem for \{0,\pm 1\}-vectors, J. Comb. Theory Ser. A 155 (2018), 157-179.
  12. A. Kupavskii, D. Zakharov, Regular bipartite graphs and intersecting families, J. Comb. Theory Ser. A 155 (2018), 180-189.
  13. A. Kupavskii, J. Pach, I. Tomon, On the size of k-cross-free families, Combinatorica (2018)
  14. P. Frankl, A. Kupavskii, Families of vectors without antipodal pairs, to appear in Studia Sci. Math. Hungarica
  15. P. Frankl, A. Kupavskii, Counting intersecting and pairs of cross-intersecting families, Comb. Probab. Comput. 27 (2018), N1, 60-68.
  16. P. Frankl, A. Kupavskii,  Families with no s pairwise disjoint sets, Journal of the London Mathematical Society 95 (2017), N3, 875-894.
  17. P. Frankl, A. Kupavskii, Intersection theorems for \{0,\pm 1\}-vectors and s-cross-intersecting families, Moscow Journal of Combinatorics and Number Theory 7 (2017), N2, 91-109.
  18. P. Frankl, A. Kupavskii, A size-sensitive inequality for cross-intersecting families, European Journal of Combinatorics 62 (2017), 263-271
  19. P. Frankl, A. Kupavskii,  Uniform 𝑠-cross-intersecting families, Combinatorics, Probability and Computing 26 (2017), N4, 517-524.
  20. A. Kupavskii, J. Pach, From Tarski's plank problem to simultaneous approximation, The American Math. Monthly 124 (2017), N6, 494-505.
  21. A. Kupavskii, A. Polyanskii, Proof of Schur's conjecture in \mathbb R^d, Combinatorica 37 (, N6, 1181-1205.
  22. A. B. Kupavskii, M. E. Zhukovskii, Spectra of short monadic sentences about sparse random graphs, Doklady Math. 95 (2017),  N1, 60-61.
  23. A. Kupavskii, A. Polyanskii, On simplices in diameter graphs in \mathbb{R}^4, Mathematical Notes 101 (2017), N2, 232-246.
  24. A. Kupavskii, D.A. Shabanov, Colorings of uniform hypergraphs with large girth and applications, Combinatorics, Probability & Computing 27 (2018), N2, 245-273.
  25. A. Kupavskii, Number of double-normal pairs in space, Discrete and Computational Geometry 56 (2016), N3, 711-726.
  26. A. Kupavskii, On random subgraphs of Kneser and Schrijver graphs, J. Comb Theory Ser. A  141 (2016), 8–15.
  27. V.V. Bulankina, A.B. Kupavskii, A.A. Polyanskiy, On Schur's conjecture in \mathbb R^4, Math. Notes 97, N1 (2015), 21–29.
  28. A. Kupavskii, D.A. Shabanov, Colorings of Partial Steiner Systems and Their Applications, J. Math. Sci. 206 (2015), N6, 511–538.
  29. A. Kupavskii, Diameter graphs in \mathbb R^4, Discrete and Computational Geometry 51, N4 (2014), 842–858.
  30. V.V. Bulankina, A.B. Kupavskii, A.A. Polyanskiy, Note on Schur's conjecture in \mathbb R^4, Doklady Math. 89, N1 (2014), 88–91.
  31. N. Alon, A. Kupavskii, Two notions of unit distance graphs, Journal of Combinatorial Theory, Series A 125 (2014), 1–17.
  32. A. Kupavskii, Explicit and probabilistic constructions of distance graphs with small clique numbers and large chromatic numbers, Izvestiya: Mathematics 78, N1 (2014), 59–89.
  33. A. Kupavskii, M. Titova, Distance Ramsey numbers,  Doklady Math. 87, N2 (2013), 171-174.
  34. A. Kupavskii, A. Raigorodskii, M. Titova, New bounds for distance Ramsey numbers, Discrete Mathematics 313 (2013), 2566–2574.
  35. A.B. Kupavskii, L. Ostroumova, P. Tetali, D. Shabanov, The distribution of second degrees in the Buckley-Osthus random graph model,  Internet Mathematics 9, N4 (2013) 297–335
  36. A.B. Kupavskii, A.M.Raigorodskii, Obstructions to the realization of distance graphs with large chromatic numbers on spheres of small radii, Sbornik: Mathematics 204, N10 (2013) 1435–1479.
  37. A.B. Kupavskii, D.A. Shabanov, Colorings of partial Steiner systems and their applications, Fundam. Prikl. Mat. 18, N3 (2013),  77–115.
  38. D. Il'inskiy, A. Kupavskii, A. Raigorodskii, A. Skopenkov, Discrete analysis for mathematicians and computer scientists, Matematicheskoe Prosveshenie 3, N 17 (2013), 162–181 (In Russian).
  39. A.B. Kupavskii, A.M. Raigorodskii, M. Titova, On densest sets without distance one in small-dimensional spaces, Proceedings of Moscow Institute of Physics and Technology  4, N1–13 (2012), 111–121 (in Russian).
  40. A.B. Kupavskii, E.I. Ponomarenko, A.M. Raigorodskii, On some analogues of Borsuk problem in \mathbb{Q}^d, Proceedings of Moscow Institute of Physics and Technology 4, N1–13 (2012), 81–90 (in Russian).
  41. A.B. Kupavskii, A.M. Raigorodskii, On distance graphs with large chromatic numbers and small clique numbers,  Doklady Math. 85 (2012), N3, 394–398.
  42. A.B. Kupavskii, D.A. Shabanov, Colorings of uniform hypergraphs with large girth, Doklady Math. 85 (2012), N2, 247-250.
  43. A.B. Kupavskii, Distance graphs with large chromatic number and arbitrary girth, Moscow J. Comb. Number Theory 2 (2012), N2, 52–62.
  44. A.B. Kupavskii, A.M. Raigorodskii, Counterexamples to Borsuk's conjecture on spheres of small radii, Moscow J. Comb. Number Theory 2 (2012), N4 27–48.
  45. A. Kupavskiy, On the chromatic number of \mathbb R^n with an arbitrary norm, Discrete Mathematics 311 (2011), 437–440.
  46. A. Kupavskii, On the coloring of spheres embedded in \mathbb{R}^n, Sbornik: Mathematics 202 (2011), N6, 859-886.
  47. A. Kupavskii, The chromatic number of the space  \mathbb{R}^n with the set of forbidden distances, Doklady Math. 82 (2010), N3, 963-966.
  48. A. Kupavskii, A.M. Raigorodskii, Partition of 3-dimensional sets into 5 parts of smaller diameter, Math. Notes 87 (2010), N2, 218-229.
  49. A. Kupavskii, Lifting lower bounds of the chromatic number of \mathbb{R}^n in higher dimension, Doklady Math. 80, N3 (2009), 833–836.
  50. A. Kupavskiy, A.M. Raigorodskii, About the chromatic number of \mathbb{R}^9, J. Math. Sci. 163, N6 (2008), 720–731.

Refereed Conferences Publications

  1. A. Kupavskii, E. Welzl, Lower bounds for searching robots, some faulty, Proceedings of PODC'18
  2. N. Frankl, A. Kupavskii, K. Swanepoel, Embedding graphs in Euclidean spaceElectronic Notes in Discrete Mathematics 61 (2017), 475-481. Proceedings of  EuroComb'17
  3. A. Kupavskii, P. Frankl, Families with no matchings of size sElectronic Notes in Discrete Mathematics 61 (2017), 483-489. Proceedings of EuroComb'17
  4. A. Kupavskii, N. Mustafa, J. Pach, Near-Optimal Lower Bounds for \epsilon-nets for Halfspaces and Low Complexity Set Systems, A Journey Through Discrete Mathematics. Springer, Cham (2017), 527-541.
  5. P. Frankl, A. B. Kupavskii, A short proof for an extension of the Erdős-Ko-Rado Theorem, in Proceedings of Connections in Discrete Mathematics conference.
  6. A. Kupavskii, N. Mustafa, J. Pach, Lower bounds for the size of \epsilon-nets, Proceedings of SoCG'2016.
  7. A. Kupavskii, J. Pach, Simultaneous approximation of polynomials, Proceedings of JCDCG^2 (2015).
  8. N. Alon, A. Kupavskii, Two notions of unit distance graphs, Proceedings of EuroComb'13.
  9. A. Kupavskii, L. Ostroumova, A. Umnov, S. Usachev, P. Serdyukov, G. Gusev, A. Kustarev, Prediction of retweet cascade size over time, Proceedings of the 21st ACM international conference on Information and knowledge management (2012), ACM.
  10. A. Kupavskii, A. Umnov, G. Gusev, P. Serdyukov, Predicting the Audience Size of a Tweet, ICWSM'13.
  11. A.B. Kupavskii, A.M. Raigorodskii, On the chromatic number of small-dimensional Euclidean spaces, Electronic Notes in Discrete Mathematics, EuroComb'09.

Books

  1. A.A. Glibichuk, A.A. Dainyak, D.G. Il'insliy, A.B. Kupavskii, A.M. Raigorodskii, A.B. Skopenkov, A.A. Chernov, Elements of discrete mathematics in problems, MCCME, 2016 (in Russian).

PhD thesis

  1. A. Kupavskii, Packing and colouring spheres in high-dimensional spaces, Moscow State University, 26.04.2013.
Scroll Up